A moving lemma for relative 0-cycles

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 170
  • Download : 0
We prove a moving lemma for the additive and ordinary higher Chow groups of relative 0-cycles of regular semilocal k-schemes essentially of finite type over an infinite perfect field. From this, we show that the cycle classes can be represented by cycles that possess certain finiteness, surjectivity, and smoothness properties. It plays a key role in showing that the crystalline cohomology of smooth varieties can be expressed in terms of algebraic cycles.
Publisher
MATHEMATICAL SCIENCE PUBL
Issue Date
2020-06
Language
English
Article Type
Article
Citation

ALGEBRA & NUMBER THEORY, v.14, no.4, pp.991 - 1054

ISSN
1937-0652
DOI
10.2140/ant.2020.14.991
URI
http://hdl.handle.net/10203/275477
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0